# SDR SWAA2016041851061

- Difficulty date: March 4, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 61,748 hours, 48,920 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C25230
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHEAR TIE CORRODED AT BS 727E, BETWEEN STRINGER 26R - 27R.  R & R FRAME IAW SRM.
